Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Undergoing chemo treatment, has sores on arms that have developed in pus filled inflammations. Relief measures?

Hi mum undergoing chemo treatment: liver cancer 2ndary. 4th time having chemo/ cancer. Problem she is having is blood drawn to surface of her arms sores have developed pussy red inflamed. And nursing home dressing a cheap and nasty tearing her skin when removed causing a larger open sore? Got her onto using optisure dressings so no allergic reaction still still tearing.. What can we put on her arms to help relieve burning itching sensation from chemo treatment sores?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
You can apply bactigrass on it. It should heal!
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor